# SDR ASAA2018092546236

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 13,086 hours, 4,338 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24302
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/C 78472000 #1 ENGINE INSPECTION. WIRE IS BROKEN AT TERMINAL LUG OF CORE FIRE DETECTION HARNESS ON RIGHT SIDE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE CORE FIRE DETECTION HARNESS LOOP A REF B737-900 AMM 26-11-02. ETOPS GROUND VERIFICATION SUCCESSFUL REF AMM 26-11-00-710-801.
